# SDR SWAA085219

- Difficulty date: September 24, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 50,861 hours, 43,639 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND STRINGER CRACKED AT BS 500B + 2.4, STR 10R.  REPAIRED STRINGER PER SRM.
